# SDR ABXA9500372

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LOUD NOISE WAS HEARD IN THE NOSE AREA.  CREW SUSPECTED THE NOSE LANDING GEAR DOOR BEING LEFT OPEN.  CYCLED GEAR, NO HELP.  A/C RETURNED TO BOS.  VERIFIED, FOUND THE LEFT NOSE GEAR DOOR OPEN, RETURNED NOSE GEAR DOOR TO THE UP AND LATCHED POSITION.  INSPECTED GEAR, DOOR AND WHEELWELL AREA FOR DAMAGE IAW DC-8 MM CHAPTER 32.  SYSTEM OPS CHECKED GOOD ON SUBSEQUENT FLIGHT TO ILN.
